# SDR IXXA0200019S

- Difficulty date: January 28, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 83,172 hours, 33,844 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Condition: Gouged
- Location: Flap
- Part time: 83,172 hours, 33,844 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION A GOUGE WAS DETECTED ON THE FLAP SUPPORT FITTING INBOARD INNER EDGE, STATION 405. BLENDED OUT DAMAGED AREA IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 57-DC8-1839.
